# SDR DHL2003604671

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: 37014271
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB. FITTING WITH 1.000 CRACK IN IT AT FWD. LWR. SECTION STA. XFS.60.000. PERFORMED MAJOR REPAIR IAW SRM 55-1-0 PG.1, SRM 51-1-20D PG.9,21, SRM 51-1-21 PG.1. REMOVED CRACKED FITTING IAW SRM 51-1-21 PG.1. SRM 1-1-20D PG.21. CLEANED, TREATED, AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING WITH NEW FASTENERS IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG.9
